MathSciNet Relay Station
MathSciNet bibliographic data
MR2124664 60H10 (34K50 60H30 92D25)
Mao, Xuerong; Yuan, Chenggui; Zou, Jiezhong Stochastic differential delay equations of population dynamics. J. Math. Anal. Appl. 304 (2005), no. 1, 296–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement